Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of Fermat's theorem


Authors: Ivan Niven and Leroy J. Warren
Journal: Proc. Amer. Math. Soc. 8 (1957), 306-313
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086804-0
MathSciNet review: 0086804
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086804-0
Article copyright: © Copyright 1957 American Mathematical Society